# SDR C2XA07CL051

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 16,192 hours, 12,491 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 03132803
- Condition: Faulty
- Location: Galley
- Part time: 10,811 hours, 7,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2519 - THE CREW REPORTED A ELECTRICAL BURNING SMELL WHEN THE COFFEE POTS WERE TURNED ON.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 COFFEE POT.  OPERATIONAL CHECKS WERE GOOD.
